# SDR SWAA2021122751776

- Difficulty date: December 9, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clevis
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH ACM ROD ATTACHMENT CLEVIS CRACKED AND BROKEN ; / [01] LH ACM REMOVED ON TTG8Q009GE9D; [02] MEASUREMENTS; [03] PREPARED SERVICABLE L/H ACM PER AMM 21-51-09-400-801 STEPS 3.A.-F.(1)(2)(A)-(D); (J)-(M) AND AMM 21-51-04-400-801-001 STEPS 3.A.-F.(1)-(3)(F); (M)-(Q) AND (T). TORQUES VERIFIED. TORQUE WRENCH USED ID: PER2002 S/N: UNKNOWN. ACM TO BE INSTALLED AND TESTED ON CARD #TTG8Q009GE9D.; [04] ACM TO BE INSTALLED AND TESTED ON CARD #TTG8Q009GE9D IS AN INCORRECT STATEMENT; INSTALLATION AND TEST WILL BE ACCOMPLISHED ON THIS TASK CARD; [05] VERIFIED L/H ACM INSTALLED PER AMM 21-51-09-400-801 STEPS 3.A.-F.(1)(2)(A)-(D); (J)-(M) AND AMM 21-51-04-400-801-001 STEPS 3.A.-F.(1)-(3)(F); (M)-(Q) AND (T). TORQUES VERIFIED.; [06] INSTALLED SERVICABLE L/H ACM PER SOPM 20-50-01 AND AMM 21-51-04-400-801-001 STEPS 3.F.(D)(E)(F)(J)(T). TORQUES VERIFIED TORQUE WRENCH USED ID: PER2002 S/N: UNKNOWN.; [07] PART UPDATE; [08] VERIFIED L/H ACM INSTALLATION COMPLETED PER SOPM 20-50-01 AND AMM 21-51-04-400-801-001 STEPS 3.F.(D)(E)(F)(J)(T). TORQUES VERIFIED.; [09] COMPLETED ACM INSTALLATION TEST PER AMM 21-51-04-400-801-001 STEP 3.G. TEST GOOD; [10] VERIFIED ITEM 9 CORRECTIVE ACTIONS.
